# SDR 08FDEA01322

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53833104236
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT WITH TOOLING MARK BETWEEN C42-43, P10-11 LT REPAIR PERFORMED BY CUT OFF AFFECTED SKIN PART AND INSTALLING A INTERNAL DOUBLER IAW DRAWING R539-71110 AND SRM 53-10-14 FIG.201, APPROVED BY   RAS/EFW/9000012/2008 ISS B AND EA 6-5315-114872.
